Fractional Brownian motion, random walks and binary market models
Tommi Sottinen ()
Finance and Stochastics, 2001, vol. 5, issue 3, 343-355
We prove a Donsker type approximation theorem for the fractional Brownian motion in the case $H>1/2.$ Using this approximation we construct an elementary market model that converges weakly to the fractional analogue of the Black-Scholes model. We show that there exist arbitrage opportunities in this model. One such opportunity is constructed explicitly.
Keywords: Fractional Brownian motion; random walk; stock price model; binary market model (search for similar items in EconPapers)
JEL-codes: C60 G10 (search for similar items in EconPapers)
Note: received: October 1999; final version received: August 2000
References: Add references at CitEc
Citations: View citations in EconPapers (44) Track citations by RSS feed
Downloads: (external link)
Access to the full text of the articles in this series is restricted
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:5:y:2001:i:3:p:343-355
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().